American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 96 found      Go to page: 1 2 3 4

[61] Charles Frohman and William H. Meeks III. The topology of complete one-ended minimal surfaces and Heegaard surfaces in ${\text{R}}^3$. Bull. Amer. Math. Soc. 23 (1990) 417-421. MR 1033085.
Abstract, references, and article information   
View Article: PDF

[62] Klaus Johannson. Heegaard surfaces in Haken 3-manifolds. Bull. Amer. Math. Soc. 23 (1990) 91-98. MR 1027902.
Abstract, references, and article information   
View Article: PDF

[63] Sylvain E. Cappell, Ronnie Lee and Edward Y. Miller. A symplectic geometry approach to generalized Casson's invariants of 3-manifolds. Bull. Amer. Math. Soc. 22 (1990) 269-275. MR 1016041.
Abstract, references, and article information   
View Article: PDF

[64] Branko Grünbaum and G. C. Shephard. Rotation and winding numbers for planar polygons and curves . Trans. Amer. Math. Soc. 322 (1990) 169-187. MR 1024774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Bruce Trace. Unknotted homology classes on unknotted surfaces in $S\sp 3$ . Trans. Amer. Math. Soc. 318 (1990) 43-56. MR 965303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Daniel M. Gallo. Prescribed holonomy for projective structures on compact surfaces. Bull. Amer. Math. Soc. 20 (1989) 31-34. MR 948763.
Abstract, references, and article information   
View Article: PDF

[67] Katura Miyazaki. Conjugation and the prime decomposition of knots in closed, oriented $3$-manifolds . Trans. Amer. Math. Soc. 313 (1989) 785-804. MR 997679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] A. Miller and B. Zimmermann. Large groups of symmetries of handlebodies . Proc. Amer. Math. Soc. 106 (1989) 829-838. MR 962246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Peter Churchyard and David Spring. Proper knot theory in open $3$-manifolds . Trans. Amer. Math. Soc. 308 (1988) 133-142. MR 946435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Jeffrey Boyle. Classifying $1$-handles attached to knotted surfaces . Trans. Amer. Math. Soc. 306 (1988) 475-487. MR 933302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Lee Mosher. Tiling the projective foliation space of a punctured surface . Trans. Amer. Math. Soc. 306 (1988) 1-70. MR 927683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Ulrich Oertel. Measured laminations in $3$-manifolds . Trans. Amer. Math. Soc. 305 (1988) 531-573. MR 924769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Darryl McCullough. Virtual cohomological dimension of mapping class groups of 3-manifolds. Bull. Amer. Math. Soc. 18 (1988) 27-30. MR 919653.
Abstract, references, and article information   
View Article: PDF

[74] Ronnie Lee, Edward Y. Miller and Steven H. Weintraub. Rochlin invariants, theta multipliers and holonomy. Bull. Amer. Math. Soc. 17 (1987) 275-278. MR 903731.
Abstract, references, and article information   
View Article: PDF

[75] Andreas Floer. Monopoles on asymptotically Euclidean 3-manifolds. Bull. Amer. Math. Soc. 16 (1987) 125-127. MR 866030.
Abstract, references, and article information   
View Article: PDF

[76] Martin Scharlemann. A remark on companionship and property P . Proc. Amer. Math. Soc. 98 (1986) 169-170. MR 848897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Eric Klassen. An open book decomposition for ${\bf R}{\rm P}\sp 2\times S\sp 1$ . Proc. Amer. Math. Soc. 96 (1986) 523-524. MR 822452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Steven P. Plotnick. Equivariant intersection forms, knots in $S\sp 4$, and rotations in $2$-spheres . Trans. Amer. Math. Soc. 296 (1986) 543-575. MR 846597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Darryl McCullough and Andy Miller. Homeomorphisms of $3$-manifolds with compressible boundary. Memoirs of the AMS 61 (1986) MR 840832.
Book volume table of contents

[80] Koichi Yano. Homology classes which are represented by graph links . Proc. Amer. Math. Soc. 93 (1985) 741-746. MR 776213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] John McCarthy. A ``Tits-alternative'' for subgroups of surface mapping class groups . Trans. Amer. Math. Soc. 291 (1985) 583-612. MR 800253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Robert H. Lewis. Homology and cell structure of nilpotent spaces . Trans. Amer. Math. Soc. 290 (1985) 747-760. MR 792825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Daniel S. Silver. Surgery in dimension four and noncompact $5$-manifolds . Trans. Amer. Math. Soc. 288 (1985) 43-50. MR 773045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Darryl McCullough. Compact $3$-manifolds with infinitely-generated groups of self-homotopy-equivalences . Proc. Amer. Math. Soc. 91 (1984) 625-629. MR 746102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Seiya Negami. Irreducible $3$-manifolds of genus $3$ containing a $2$-sided projective plane . Proc. Amer. Math. Soc. 89 (1983) 545-550. MR 715884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] William P. Thurston. Three dimensional manifolds, Kleinian groups and hyperbolic geometry. Bull. Amer. Math. Soc. 6 (1982) 357-381. MR 648524.
Abstract, references, and article information   
View Article: PDF

[87] John R. Stallings. Topologically unrealizable automorphisms of free groups . Proc. Amer. Math. Soc. 84 (1982) 21-24. MR 633269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Steven Plotnick. Circle actions and fundamental groups for homology $4$-spheres . Trans. Amer. Math. Soc. 273 (1982) 393-404. MR 664051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Akio Kawauchi. On a $4$-manifold homology equivalent to a bouquet of surfaces . Trans. Amer. Math. Soc. 262 (1980) 95-112. MR 583848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Hassler Whitney. A characterization of the closed $2$-cell . Trans. Amer. Math. Soc. 35 (1933) 261-273. MR 1501683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 96 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia